Top answers from doctors based on your search:
Disclaimer

lightheaded in the middle of the night

A 61-year-old male asked:
Dr. Chirag Patel
Specializes in Neurology
See your physician: This can be due to many reasons including orthostatic hypotension, medications, peripheral neuropathy, transient ischemic attack, etc. See your physic ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 39-year-old member asked:
Dr. Victor Bonuel
37 years experience Internal Medicine
It could be: Stomach irritation/gastritis which may cause the lightheadedness or possibly a heart condition etc. Get examined by a primary care dr for accurate dx ... Read More
A 41-year-old female asked:
Dr. Al Hegab
Dr. Al Hegab answered
39 years experience Allergy and Immunology
? vasovagal episode: which can happen for different reasons, or no known reason, unlikely related to your C section, you may still want to see your doctor for assessment a ... Read More
1
1 thank
A 24-year-old female asked:
Dr. Joseph Woods
27 years experience Pathology
Pregnancy.: If you have these symptoms and no period, it would be smart to do a pregnancy test.
1
1 thank
A 32-year-old male asked:
Dr. John cuong Doan
17 years experience Family Medicine
You may have: a form of seizure or adverse reaction to medications. If you continue to have this problem, please visit a healthcare provider for proper examination ... Read More
1
1 thank
A 23-year-old female asked:
Dr. Louis Gallia
44 years experience Oral and Maxillofacial Surgery
MD evaluation: Your symptoms are non specific and could mean a number of things. Unexplained weight loss should be evaluated by your MD.
A 32-year-old female asked:
Dr. Ayisha Gani
Specializes in Internal Medicine
Light headedness: Need more information, consider high blood pressure, inner ear problem, anemia, dehydration, etc
A 23-year-old female asked:
Dr. Lynne Weixel
35 years experience Clinical Psychology
Consult a therapist: A good psychotherapist can help you discover the basis for anxiety and if medications seem to be needed, they'll refer or prescribe. There may be skil ... Read More
1
1 thank
A 36-year-old male asked:
Dr. Donald McCarren
35 years experience Neurology
Common- don't stop: Dizziness is the third most common side effect and given the other medications you are taking it is more likely. You should try not to stop it unless ... Read More
3
3 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month